Medical Questions > Conditions and Diseases > Tuberculosis Forum

Fast heartbeat and left chest pain

User Profile
I am a TB patient.My Heart Beat Too Fast Sometimes that my whole Body Loses all it's strength.I also feel Pain In my Left Side of Chest Sometimes(Not Many Times).I have taken HRZE for 2 months and Now i am taking RIN 150.
What Is the cause of fast heartbeat?


Did you find this post helpful?
|

User Profile
replied November 8th, 2017
Tuberculosis Answer A62524
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Tuberculosis is a very fatiguing and exhausting illness. Heartbeat could be due to just side effects of anemia, anxiety etc . Get evaluated for any tuberculous pericarditis. Chest pain is common in TB due to pleural inflammation.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Tuberculosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.